Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 119, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 17, 2011, 10:22 PM CDT for Lane County, Scott County, Kansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2011, 10:22 PM CDT (03:22 UTC)
- Expired
- Jun 17, 2011, 11:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Lane County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 104 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:23 PM CDT | HAIL 1.75 | Scott City, KS | |
| Jun 17, 10:27 PM CDT | HAIL 2 | Scott City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jun 17, 8:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2689 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
558 WUUS53 KDDC 180322 SVRDDC KSC101-171-180400- /O.NEW.KDDC.SV.W.0119.110618T0322Z-110618T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1022 PM CDT FRI JUN 17 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LANE COUNTY IN WEST CENTRAL KANSAS... NORTHEASTERN SCOTT COUNTY IN WEST CENTRAL KANSAS... * UNTIL 1100 PM CDT * AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF SCOTT CITY...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... SCOTT CITY... MANNING... AMY... DIGHTON... SHIELDS... ALAMOTA... MAINLY RURAL AREAS OF LANE AND NORTHEASTERN SCOTT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3870 10027 3838 10026 3842 10092 3870 10096 TIME...MOT...LOC 0322Z 267DEG 31KT 3851 10080 WIND...HAIL 60MPH 1.50IN $$ 18
2 follow-up statements
068 WWUS53 KDDC 180333 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1033 PM CDT FRI JUN 17 2011 KSC101-171-180400- /O.CON.KDDC.SV.W.0119.000000T0000Z-110618T0400Z/ SCOTT KS-LANE KS- 1033 PM CDT FRI JUN 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LANE AND NORTHEASTERN SCOTT COUNTIES UNTIL 1100 PM CDT... AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRIGSTON...AND MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SCOTT CITY... GRIGSTON... AMY... MAINLY RURAL AREAS OF LANE AND NORTHEASTERN SCOTT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3870 10027 3838 10026 3842 10092 3870 10096 TIME...MOT...LOC 0333Z 270DEG 17KT 3849 10077 WIND...HAIL 60MPH 1.00IN $$ 18
650 WWUS53 KDDC 180356 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1056 PM CDT FRI JUN 17 2011 KSC101-171-180406- /O.EXP.KDDC.SV.W.0119.000000T0000Z-110618T0400Z/ SCOTT KS-LANE KS- 1056 PM CDT FRI JUN 17 2011 ...THE SEVERE THUNDERSTORM WARNING FOR LANE AND NORTHEASTERN SCOTT COUNTIES WILL EXPIRE AT 1100 PM CDT/1000 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3870 10027 3838 10026 3842 10092 3870 10096 TIME...MOT...LOC 0356Z 270DEG 17KT 3849 10063 $$ 18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:40 PM CDT, 6 hours 42 minutes earlier.
Area forecast discussion, Jun 17, 3:40 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 340 PM CDT FRI JUN 17 2011 .SYNOPSIS... CURRENTLY...SKIES ARE PARTLY CLOUDY AND THE KDDC RADAR DEPICTS NO PRECIPITATION ECHOES. A WEAK AREA OF LOW PRESSURE IS FOUND ACROSS NORTHWESTERN OKLAHOMA WITH A WARM FRONT EXTENDING EASTWARD TOWARDS ARKANSAS AND A COLD FRONT EXTENDING SOUTHEAST INTO THE TEXAS PANHANDLE. ANOTHER WEAK COLD FRONT EXTENDS THROUGH NORTHWESTERN KANSAS INTO CENTRAL COLORADO. A FEW THUNDERSTORMS HAVE DEVELOPED ALONG THIS BOUNDARY NEAR DENVER. WINDS ACROSS OUR CWA ARE GENERALLY FROM THE NORTH ACROSS THE WESTERN TWO THIRDS OF THE CWA WITH WINDS FROM THE EAST TO SOUTHEAST ACROSS THE EASTERN THIRD OF THE CWA. TEMPERATURES RANGE FROM THE MID 80S ACROSS NORTHERN PORTIONS OF THE CWA TO NEAR 100 ACROSS SOUTHEASTERN PORTIONS OF THE CWA. THE WEATHER PATTERN ALOFT DEPICTS A RIDGE OF HIGH PRESSURE ACROSS THE MISSISSIPPI VALLEY AND A BROAD TROUGH OF LOW PRESSURE ACROSS THE NORTHERN ROCKIES AND INTERMOUNTAIN WEST. TWO BRANCHES OF THE JET ARE OBSERVED WITH ONE EXTENDING THROUGH SOUTHERN ARIZONA...NEW MEXICO...THE TEXAS PANHANDLE...AND FINALLY INTO WESTERN OKLAHOMA. THE OTHER BRANCH OF THE JET SWINGS AROUND THE UPPER LEVEL LOW FROM THE PACIFIC NORTHWEST...THROUGH THE CENTRAL ROCKIES...THEN UP THROUGH THE NORTHERN PLAINS. && .DISCUSSION... DAYS 1-2... THIS AFTERNOON INTO TONIGHT... AS MENTIONED ABOVE...THUNDERSTORMS HAVE FORMED ALONG THE WEAK COLD FRONT IN CENTRAL COLORADO. MORE STORMS ARE EXPECTED TO DEVELOP AND MOVE EASTWARD INTO NORTHWESTERN KANSAS. MOST OF THE THUNDERSTORM ACTIVITY SHOULD REMAIN NORTH OF OUR CWA BUT A FEW MAY MAKE IT INTO NORTHERN PORTIONS OF OUR CWA AND I HAVE PLACED A SLIGHT CHANCE OF THUNDERSTORMS IN THIS AREA OVERNIGHT. WINDS TONIGHT WILL GENERALLY BE OUT OF THE NORTHEAST AT 10 TO 15 MPH. LOWS TONIGHT WILL RANGE FROM THE LOWER 60S ACROSS NORTHWESTERN PORTIONS OF THE CWA TO AROUND 70 ACROSS SOUTHEASTERN PORTIONS OF THE CWA. TOMORROW AND TOMORROW NIGHT... A SHORTWAVE WILL MOVE OUT OF THE BASE OF THE UPPER LEVEL TROUGH AND MOVE THROUGH THE ROCKIES AND INTO OUR CWA BY TOMORROW EVENING. WESTERLY FLOW WILL INCREASE ALOFT AND INDUCE LEE TROUGHING ACROSS OUR CWA WHICH IN TURN SHOULD INCREASE DEWPOINTS INTO THE 50/60 DEGREE MARK. THE SUBTROPICAL JET LOOKS TO STRENGTHEN AND MOVE BACK TO THE NORTH LEAVING OUR AREA IN THE LEFT EXIT OF THE JET. A FEW MODELS HAVE AN MCS ROLLING THROUGH OUR AREA SATURDAY AFTERNOON INTO SATURDAY EVENING. A FEW OTHER MODELS HAVE CONVECTION FORMING ACROSS NORTHERN PORTIONS OF OUR CWA. I HAVE KEPT THE 30 PERCENT POPS IN THE GRIDS TO REFLECT THIS AS WELL AS ANY OTHER CONVECTION THAT MAY OCCUR. WINDS TOMORROW WILL BE FROM THE NORTHEAST SHIFTING TO THE EAST BY TOMORROW EVENING. TEMPERATURES TOMORROW LOOK TO BE IN THE MID 80S ACROSS NORTHERN PORTIONS OF OUR CWA TO MID 90S ACROSS SOUTHERN PORTIONS OF OUR CWA. SUNDAY... THE AXIS OF THE UPPER LEVEL TROUGH WILL MOVE INTO THE CENTRAL ROCKIES ON SUNDAY LEAVING OUR FORECAST AREA UNDER SOUTHWESTERLY FLOW. A WEAK AREA OF LOW PRESSURE AND ASSOCIATED FRONTAL BOUNDARY TO OUR SOUTH SHOULD MOVE BACK TO THE NORTH AS A WARM FRONT SHIFTING OUR WINDS BACK TO THE SOUTH. PRECIPITATION CHANCES LOOK TO BE LOW DUE TO LACK UP LIFT ACROSS THE AREA. TEMPERATURES ON SUNDAY LOOK TO SOAR ONCE AGAIN INTO THE LOWER 100S IN SOME PLACES. DRY CONDITIONS WILL ALSO BE FOUND ACROSS WESTERN PORTIONS OF OUR CWA AND A FIRE WATCH MAY BE NEEDED. I WILL HAVE THE OVERNIGHT SHIFT LOOK AT THE 00Z MODELS TO SEE IF THIS IS NEEDED. DAYS 3-7... DAYS 3-7... FORECAST CHALLENGE EARLY IN THE EXTENDED WILL BE THE TIMING OF THE NEXT FRONT AND DRY LINE AND THE SUBSEQUENT MAX TEMPS AND CHANCE FOR PRECIPITATION. REMARKABLY, BOTH THE GFS AND ECMWF ARE EXTREMELY SIMILAR BY EARLY NEXT WEEK WITH RESPECT TO THE UPPER FLOW. BOTH HAVE A ANOMALOUSLY STRONG MID-LEVEL (50H) CLOSED LOW MOVING INTO WESTERN NEBRASKA. BUT AS IS TYPICAL FOR STRONG SYSTEMS LOCATED IN THAT AREA, THE EML WILL SPREAD ACROSS MOST OF THE MY AREA AND THE HOT AND DRY AIR THAT HAS BEEN PREVALENT ACROSS THE PLAINS THIS SPRING WILL SPREAD INTO MY CWA. HOWEVER, IF THE SURFACE FRONT MOVES WELL INTO MY CWA AS ADVERTISED, THE ONLY AREAS TO GET VERY HOT WILL BE THE SOUTHEAST AREAS, FROM ROUGHLY DODGE CITY TO MEDICINE LODGE. I WILL HAVE POPS IN THE MEDICINE LODGE AND PRATT AREAS AS THE BOUNDARY LAYER MOISTURE SHOULD HANG IN THERE BUT IT APPEARS THE REMAINDER OF THE AREA WILL HAVE MOISTURE SCORED WELL TO THE EAST WITH DEEP MIXING OF THE DRY AIR. THE MODELS HAVE THE UPPER LOW LIFTING EAST/NORTHEAST AND I CAN'T ARGUE WITH THIS SOLUTION. AS THE LOW MOVES INTO IA/MN THERE SHOULD BE SEVERAL DAYS OF CAA BRINGING DOWN HIGH TEMPERATURES WELL INTO THE 80S AND IF THERE IS ANY STRATOCUMULUS DECK, MAYBE AS LOW AS THE 70S FOR TUESDAY AND WEDNESDAY. LEE TROUGHING LATER IN THE WEEK SHOULD BRING A RETURN TO SOUTH OR EVEN SOUTHEAST SURFACE WINDS AND EVENTUALLY BOUNDARY LAYER MOISTURE. HIGH TERRAIN CONVECTION COULD OCCUR LATE IN THE WEEK AND THIS COULD DRIFT INTO MY COUNTIES DURING THE EVENING HOURS. BUT SINCE THIS IS STILL 5-7 DAYS OUT THERE IS NO NEED TO GET TOO AGGRESSIVE WITH GRIDS AT THIS TIME. && .AVIATION... THE AFTERNOON CUMULUS AND ALTO CUMULUS FIELD FROM HAYS TO DODGE CITY SHOULD DISSIPATE TOWARDS SUNSET. HOWEVER WITH A RELATIVELY MOISTURE BOUNDARY LAYER, THERE COULD BE A LOWER DECK DEVELOP BY SUNRISE. IT'S JUST A POSSIBILITY, BUT NOT ENOUGH CONFIDENCE TO PUT IN THE TAFS. && .PRELIMINARY POINT TEMPS/POPS... DDC 66 90 66 103 / 10 30 30 10 GCK 64 90 64 102 / 20 30 30 10 EHA 63 92 63 102 / 10 20 30 0 LBL 66 93 65 102 / 10 20 30 0 HYS 66 85 64 96 / 20 30 40 20 P28 72 94 70 103 / 10 30 30 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN42/07/07
Hazardous weather outlook, Jun 17, 3:20 AM CDT, 19 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 320 AM CDT FRI JUN 17 2011 KSZ030-031-043>046-061>066-074>081-084>090-180830- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 320 AM CDT FRI JUN 17 2011 /220 AM MDT FRI JUN 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT MARGINAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS EXTREME SOUTHWESTERN AND SOUTH CENTRAL KANSAS FROM ELKHART TO LIBERAL AS THIS AREA WILL BE THE WARMEST AHEAD OF AN APPROACHING COLD FRONT. OUTDOOR BURNING IS DISCOURAGED IN THIS AREA. ISOLATED LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE WEST OF A LINE FROM LIBERAL TO HAYS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. A FEW ISOLATED REPORTS OF MARGINAL SEVERE WINDS AND SEVERE HAIL IS POSSIBLE IN THE STRONGER THUNDERSTORMS...BUT THE OVERALL PROBABILITY FOR SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDELY SCATTERED TO ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY. SEVERE WEATHER IS A POSSIBILITY OVER THE WEEKEND WITH THE MAIN THREATS BEING HAIL AND WIND. THERE IS NOT ENOUGH CONFIDENCE TO ASCERTAIN THE SEVERE THREAT AT THIS POINT PAST THE WEEKEND. PLEASE CONTINUE TO MONITOR FUTURE FORECAST UPDATES. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SUNDAY AND MONDAY FROM DODGE CITY WEST TO THE COLORADO BORDER AS TEMPERATURES WARM UP AND RELATIVE HUMIDITIES DROP. OUTDOOR BURNING IS DISCOURAGED ON THESE DAYS FOR THIS AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 36
In the hours before
Local storm report, Jun 17, 9:37 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
937 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 17 N SYRACUSE 38.23N 101.75W
06/17/2011 E0.50 INCH HAMILTON KS TRAINED SPOTTER
WIND GUSTS ESTIMATED AT 50 MPH.
&&
MBLocal storm report, Jun 17, 10:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1016 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL SCOTT CITY 38.48N 100.91W
06/17/2011 M1.25 INCH SCOTT KS PUBLIC
&&
KSUGDENLocal storm report, Jun 17, 10:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1018 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL SCOTT CITY 38.48N 100.91W
06/17/2011 M1.75 INCH SCOTT KS PUBLIC
A MIX OF QUARTERS AND A FEW GOLF BALL SIZE HAIL.
&&
KSUGDENThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 48 min |
| Jun 17, 9:31 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 59 min |
| Jun 17, 9:41 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 49 min |
| Jun 17, 10:12 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Kearny, Lane, Scott | 63 min |
| Jun 17, 10:38 PM CDT | Special Weather Statement | DDC | Grant, Haskell | 37 min |
| Jun 17, 10:58 PM CDT | Special Weather Statement | DDC | Hamilton | 47 min |
| Jun 17, 11:02 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 43 min |
| Jun 17, 11:10 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman, Lane, Ness and 1 more | 65 min |
| Jun 17, 11:35 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 40 min |
| Jun 17, 11:42 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 48 min |
| Jun 18, 12:11 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee, Rush | 47 min |
| Jun 18, 12:14 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Haskell, Kearny | 46 min |
| Jun 18, 12:24 AM CDT | Special Weather Statement | DDC | Trego | 51 min |
| Jun 18, 12:27 AM CDT | Severe Thunderstorm Warning | DDC | Ford | 17 min |
| Jun 18, 12:52 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 68 min |
| Jun 18, 12:58 AM CDT | Special Weather Statement | DDC | Pawnee, Rush | 47 min |
| Jun 18, 1:30 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 45 min |
| Jun 18, 3:07 AM CDT | Fire Weather Watch | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 8 more | 13 hr |
| Jun 18, 3:50 PM CDT | Red Flag Warning | DDC | Clark, Comanche, Edwards, Finney, Ford, Grant and 12 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.